# SDR UALA2012050402640

- Difficulty date: May 4, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 73,366 hours, 27,560 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

UNIDENTIFIABLE NOISE IN FIRST CLASS CABIN.  MULTIPLE LEAKS IN CTR DISTRIBUTION DUCT IN AREA OF UPPER BEACON.  LOUD VIBRATION WITH DUCTS PRESSURIZED AT UPPER BEACON ACCESS POINT.  EXTERNALLY SEALED AFFECTED AREAS OF OVERHEAD CENTER DISTRIBUTION DUCT.  NO FURTHER VIBRATIONS NOTED DURING OPERATIONAL LEAK CHECK.
